Kodai Mathematical Seminar Reports

On almost contact manifolds admitting axiom of planes or axiom of free mobility

Koichi Ogiue

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 16, Number 4 (1964), 223-232.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138844949

Digital Object Identifier
doi:10.2996/kmj/1138844949

Mathematical Reviews number (MathSciNet)
MR0172223

Zentralblatt MATH identifier
0136.18003

Subjects
Primary: 53.80

Citation

Ogiue, Koichi. On almost contact manifolds admitting axiom of planes or axiom of free mobility. Kodai Math. Sem. Rep. 16 (1964), no. 4, 223--232. doi:10.2996/kmj/1138844949. https://projecteuclid.org/euclid.kmj/1138844949


Export citation

References

  • [1] CARTAN, E., Leons sur la geometrie des espaces de Riemann. Paris (1951).
  • [2] HATAKEYAMA, YM Y. OGAWA, AND S. TANNO, Some properties of manifolds wit contact metric structure. Thoku Math. J. 15 (1963), 42-48.
  • [3] OKUMURA, M., On infinitesimal conformal and projective transformations o normal contact spaces. Thoku Math. J. 14 (1962), 398-412.
  • [4] SASAKI, S., On differentiate manifolds with certain structures which are closel related to almost contact structure I. Thoku Math. J. 12 (1960), 459-476.
  • [5] SASAKI, S., AND Y. HATAKEYAMA, On differentiable manifolds with certain stru ctures which are closely related to almost contact structure II. Thoku Math. J. 13 (1961), 281-294.
  • [6] TASHIRO, Y., On contact structure of hypersurfacesin complex manifolds I. Thoku Math. J. 15 (1963), 62-78
  • [7] YANO, K., The theory of Lie derivatives and its applications. Amsterdam (1957)
  • [8] YANO, K., AND I. MOGI, On real representations of Kaehlerian manifolds. Ann of Math. 61 (1955), 170-189.